# SDR R61A201412250006

- Difficulty date: December 25, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 16,227 hours, 12,826 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 17024656003
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LEFT FWD MLG WHEEL WELL BULKHEAD COMPOSITE PANEL IS CRACKED.  MAINTENANCE  R & R COMPOSITE PANEL IAW SRM 51-42-01.
